CSpace

Browse/Search Results:  1-10 of 71 Help

Selected(0)Clear Items/Page:    Sort:
Distributed optimisation approach to least-squares solution of Sylvester equations 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2020, 卷号: 14, 期号: 18, 页码: 2968-2976
Authors:  Deng, Wen;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
least squares approximations  distributed control  stability  distributed algorithms  continuous time systems  matrix algebra  convex programming  multi-robot systems  convex optimisation  distributed optimisation approach  least-squares solution  Sylvester equations  distributed algorithms  multiagent network  problem setup  interconnected system  local information  data matrices  neighbour agents  continuous-time algorithms  optimisation problem  
A new approach to the existence and regularity of linear equilibrium in a noisy rational expectations economy 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2020, 卷号: 90, 页码: 119-126
Authors:  Lou, Youcheng;  Wang, Shouyang
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Existence and regularity  Rational expectations equilibrium  A new approach  
Time-Inconsistent Stochastic LQ Problem with Regime Switching 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 22
Authors:  Si, Binbin;  Ni, Yuan-Hua;  Zhang, Ji-Feng
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Forward-backward stochastic difference equation  open-loop equilibrium control  regime switching  stochastic linear-quadratic problem  time inconsistency  
Steady vortex patches near a rotating flow with constant vorticity in a planar bounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 2, 页码: 15
Authors:  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Euler equations  Vortex patch  Variational problem  Limiting behavior  
Game-theoretical explorations of the mesoscale flow structure and regime transitions in bubble columns 期刊论文
PARTICUOLOGY, 2020, 卷号: 48, 页码: 100-108
Authors:  Yuan, Shuo;  Mu, Yifen;  Guan, Xiaoping;  Liu, Zhixin;  Chen, Jianhua;  Yang, Ning;  Zhang, Lin
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Bubble column  Mesoscale  Regime transition  Game theory  Generalized Nash equilibrium  EMMS model  
Steady vortex patch with polygonal symmetry for the planar Euler equations in a disc 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2020, 卷号: 51, 页码: 19
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
Fluid dynamics  Incompressible Euler flows  Vortex patch  
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
Convergence to Equilibrium in Fokker-Planck Equations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 3, 页码: 1591-1615
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:29/0  |  Submit date:2020/01/10
Fokker-Planck equation  Probability solutions  Convergence  
Quasi-Periodic Solutions for Differential Equations with an Elliptic-Type Degenerate Equilibrium Point Under Small Perturbations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 2, 页码: 653-681
Authors:  Li, Xuemei;  Shang, Zaijiu
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Delay differential equation  Degenerate equilibrium point  Quasi-periodic solution  Perturbation  
CONTROLLABILITY OF STOCHASTIC GAME-BASED CONTROL SYSTEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 6, 页码: 3799-3826
Authors:  Zhang, Renren;  Guo, Lei
Favorite  |  View/Download:6/0  |  Submit date:2020/09/23
noncooperative stochastic differential games  hierarchical structure  game-based control systems  Nash equilibrium  controllability  forward-backward stochastic differential equations